# SDR 070154

- Difficulty date: August 22, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 428 FROM LAS VEGAS REPORTED GEAR DOOR OPEN LIGHT ILLUMINATED WITH GEAR HANDLE UP.  THE LIGHT EXTINGUISHED WITH GEAR HANDLE DOWN AND THE AIRCRAFT RETURN TO LAS VEGAS.  MAINTENANCE DEPARTMENT PERSONNEL INSPECTED THE AIRCRAFT AND FOUND THE RIGHT GEAR DOOR TARGET LOOSE.  THE TARGET WAS SECURED AND ALIGNED IAW M/M 32-43-02.  OPERATION CHECK WAS NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
